# SDR UALA2013020600722

- Difficulty date: February 5, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 48,767 hours, 19,615 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: B372BAM0511
- Part serial: 66
- Condition: Unknown
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

AIRFRAME VIBRATION, FLIGHT DIVERTED.  REPLACED SEC 2 PER MM, SYSTEM RETURNED TO NORMAL. DAMPING MEASUREMENT TESTED,  OPS NORMAL. FOUND LOOSE FASTENERS AT REAR OF BELLY FAIRING. TIGHTENED FASTENERS. NO OTHER FINDINGS.
